# SDR MASA2014061302172

- Difficulty date: June 3, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 24,029 hours, 19,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANSCOWL INBD STANDOFF CRACKED.
